Aa
A
A
Close
Avatar universal
Red patches and small boils
This all started 1 month ago when I got cat bites and scratches from my own cat. After 1 week I start to have small red bumps around my wound and they itch badly. So I went to the clinic and the doctor gave me an injection plus antibiotics, allergy, itch relieve medicines and a cream. After 1 week I finished the medication and cream, however my condition did not get any better. So I went back to the clinic once more, the doctor said the infection is gone and I may have allergy reaction. However he still prescribed antibiotics, allergy and itch relieve medicines, this time he said there was no need for the cream. After 1 week all the meds have finished and this is when the red bumps and small boils appeared over night. And on the second day the red patch basically covered a big part of my arm with the presence of red boils. I went to the hospital and the doctor told me it was allergic reaction. He said it could be reaction to anything around me or food I eat. However I do not have a change in diet or environment so what could it be? He gave me hydrocortisone cream 1% and Chlorpheniramine Maleate 4mg. I finished the Chlorpheniramine Maleate 4mg and have some cream left. However I do not see any improvement at all. I have read some people's page saying that it may be bed bugs. Is that possible? If so why do i only get the red patch and boil around the hand areas where I had cat bite and scratches? (The wounds have all healed now. However the red patch and boils seem to only appear around the wound areas)
Cancel
7 Answers
Page 1 of 1
Avatar universal
I think it is a sensitization reaction to antibiotic creme applied.(?Neomycin).
Best-wishes.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Can I know what that is? And how can it be solved?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Can I know what medicines were applied to he area other than hydrocortisone?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I only know the name of hydrocortisone. I do not know the name of the cream previously as it was not labeled :(
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
My friend said the cream is something betnovate, an antibiotic cream?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
If it is betonvateN the Neomycin part is a known allergen. Catbite or scratch can cause a different condition called 'CatScratch Disease' with lymphnode swelling.You seem to have an allergic dermatitis.Calamine lotion may help as an application.Do consult your doc.
Regards.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thanks for your prompt reply, will be consulting a doctor tomorrow.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
209987 tn?1451939065
Blank
tschock
AB
Avatar f tn
Blank
ingeb
Oslo, Norway